# SDR SWAA2017121818451

- Difficulty date: November 22, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 148A22883
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD LT STIFFENER CHANNEL CORRODED AT BS 1016, BL 0.   REPAIRED THE CHANNEL IAW ER AND EA.
